# SDR AALA201807279009

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53470394201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DEEP AREA OF CORROSION FOUND ON FITTING (LEFT HAND NUT PLATE HOLE) AT FRAME 58, LBL 4. REPLACED FITTING PER SRM 51-42-11 AND SRM 51-43-00.
